HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation

hal-01641019v1  Journal articles
Bruce ReedXing Shi CaiGuillem PerarnauAdam Bene Watts. Acyclic edge colourings of graphs with large girth
Random Structures and Algorithms, Wiley, 2017, 50 (4), pp.511 - 533. ⟨10.1002/rsa.20695⟩
inria-00100553v1  Book sections
Hazel EverettCelina M. H. de FigueiredoClaudia Linhares SalesFrédéric MaffrayOscar Porto et al.  Even Pairs
Jorge L. Ramirez Alfonsin et Bruce A. Reed. Perfect Graphs, John Wiley and Sons Ltd., 23 p, 2001, Wiley-Interscience Series in Discrete Mathematics and Optimization
hal-00795285v1  Conference papers
Nikolaos FountoulakisBruce Reed. A general critical condition for the emergence of a giant component in random graphs with given degrees
European Conference on Combinatorics, Graph Theory and Applications (Eurocomb 2009), 2009, Bordeaux, France. pp.639―645
hal-00795286v1  Conference papers
S. KennedyC. MeagherBruce Reed. Fractionally Edge Colouring Graphs with Large Maximum Degree in Linear Time
European Conference on Combinatorics, Graph Theory and Applications (Eurocomb 2009), 2009, Bordeaux, France. pp.47―51, ⟨10.1016/j.endm.2009.07.008⟩
hal-00795281v1  Journal articles
Louigi Addario-BerryBruce Reed. Minima in branching random walks
Annals of Probability, Institute of Mathematical Statistics, 2009, 37, pp.1044―1079
hal-00795995v1  Journal articles
Jim GeelenBert GerardsBruce ReedPaul SeymourAdrian Vetta. On the odd-minor variant of Hadwiger's conjecture
Journal of Combinatorial Theory, Series B, Elsevier, 2009, 99, pp.20―29
inria-00486183v1  Conference papers
Frédéric HavetBruce ReedJean-Sébastien Sereni. L(2,1)-labelling of graphs
ACM-SIAM symposium on Discrete algorithms (SODA 2008), Jan 2008, San Francisco, California, United States. pp.621-630
inria-00327909v2  Journal articles
Frédéric HavetBruce ReedJean-Sébastien Sereni. Griggs and Yeh's Conjecture and L(p,1)-labelings
SIAM Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2012, 26 (1), pp.145--168. ⟨10.1137/090763998⟩
hal-02497401v1  Journal articles
Frédéric HavetBruce ReedMaya SteinDavid Wood. A variant of the Erdős‐Sós conjecture
Journal of Graph Theory, Wiley, 2020, 94 (1), pp.131-158. ⟨10.1002/jgt.22511⟩
hal-01641020v1  Journal articles
Bruce ReedGuillem Perarnau. Existence of Spanning ℱ-Free Subgraphs with Large Minimum Degree
Combinatorics, Probability and Computing, Cambridge University Press (CUP), 2017, 26 (03), pp.448 - 467. ⟨10.1017/S0963548316000328⟩
hal-00795287v1  Journal articles
K. KawarabayashiO. LeeBruce Reed. Removable cycles in non-bipartite graphs
Journal of Combinatorial Theory, Series B, Elsevier, 2009, 99, pp.30―38. ⟨10.1016/j.jctb.2008.03.007⟩
inria-00100577v1  Conference papers
Hazel EverettCelina de FigueiredoSulamita KleinBruce Reed. Bull-Reducible Berge Graphs are Perfect
Euroconference on Combinatorics, Graph Theory and Applications - COMB'01, 2001, Barcelone, Spain, 3 p
hal-01274081v1  Journal articles
Derek G. CorneilMichel HabibJean-Marc LanlignelBruce ReedUdi Rotics. Polynomial-time recognition of clique-width ≤3 graphs
Discrete Applied Mathematics, Elsevier, 2012, Fourth Workshop on Graph Classes, Optimization, and Width Parameters Bergen, Norway, October 2009: Bergen GROW 09, 160 (6), pp.834-865. ⟨10.1016/j.dam.2011.03.020⟩